# SDR SWIA201804194567

- Difficulty date: April 1, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N719SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10188
- Aircraft time: 37,957 hours, 23,650 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER 20R BETWEEN BS 319 - 349.  REPAIRED IAW REO.
